# SDR UIEA2023083100821

- Difficulty date: August 31, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 93,542 hours, 15,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7744695
- Part serial: 911210
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: H, O

## Discrepancy

BURNING SMELL & VIBRATION ON FINAL. ISOLATED TO PACK 1. NO INDICATIONS, SHUT OFF PACK( PACK 1 PLACED ON DMI 192433 PER MEL 21-51-01-03 & DMI 192434 PER 26-16-01-02-01B (DUE TO PACK 1 INOP). PACK 1 DMI 192433 & FWD LOBE FIRE DETECTION DMI 192434. CHAPTER 5 CONDITIONAL INSPECTION (AMM 05-51-56) CARRIED OUT. LP 1673134 ITEM 3 1SEP23: R/R ACM IAW AMM 21-51-04/401. OPS CHECK GOOD. DMI 192433 CLOSED. LP 1673135 ITEM 4 1SEP23: REACTIVATED SMOKE DETECTORS & OPS CHECK GOOD IAW AMM 26-16-01-404-008. )
